# SDR FDEA201204071287

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 70,296 hours, 31,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA0026U6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL AT BS 1521 AND LONGERON 35R IN RT WHEEL WELL.  R & R INTERCOSTAL IAW DWG AEA0026 AND SRM 51-33-01 VOL II.  TREATED AND PRIMED AREA IAW SRM 51-21-01 VOL II.  NO CORROSION FOUND ON ACFT SIDE.
